MAUDE Adverse Event Report: COOK INC REDO SINGLE LUMEN TPN CATHETER; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC REDO SINGLE LUMEN TPN CATHETER; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.(b)(4).The event is currently under investigation.
 
Event or Problem Description
The customer had informed the sales representative that every 6th catheter had broken.Update information provided on (b)(6) 2016 stated a new one (product) was inserted.Additional information has been requested but not provided by the reporter.
 
Additional Manufacturer Narrative
Investigation - evaluation : a review of the device history record, specifications and examination of customer supplied photograph of the device was conducted during the investigation.A review of the customer-supplied photo(s) reveals a leak in the catheter tubing adjacent to the manifold.The complaint device was not returned therefore, no physical examinations could be performed; however, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.Review of device history record shows no nonconforming events which could contribute to this failure mode.There is one other report for this lot number from the same reporting facility.Based on the information provided, no product returned and the results of our investigation, a definitive root cause could not be determined.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.

Brand Name
REDO SINGLE LUMEN TPN CATHETER
Common Device Name
FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6083036
Report Number1820334-2016-01360
Device Sequence Number18974919
Product Code FOZ
UDI-Device Identifier00827002079335
UDI-Public(01)00827002079335(17)190106(10)6434836
Combination Product (Y/N)N
Initial Reporter CountrySE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberN/A
Device Catalogue NumberC-TPN-6.5-90-REDO
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2016
Supplement Date Received by Manufacturer06/26/2017
Initial Report FDA Received Date11/07/2016
Supplement Report FDA Received Date07/17/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;